MAUDE Adverse Event Report: SEQUENT MEDICAL, INC. WEB LOW PROFILE SL-USA W4-6-3FOR US; INTRASACCULAR FLOW DISRUPTION DEVICE

SEQUENT MEDICAL, INC. WEB LOW PROFILE SL-USA W4-6-3FOR US; INTRASACCULAR FLOW DISRUPTION DEVICE
Model Number FGA25060-030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rupture (2208)
Date of Event 02/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformance associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The web was implanted and the delivery system was not returned for evaluation.The root cause cannot be determined.The instructions for use (ifu) identifies hemorrhage and vessel dissection or perforation as potential complications associated with the use of the device.
 
Event or Problem Description
It was reported that treatment was performed on an unruptured terminus bifurcation aneurysm in the internal carotid artery.After deployment of the web, an aneurysm rupture and slow bleed was identified.A balloon was inflated and the bleeding stopped.The patient was reported to be "awake and ok" with "no headache" approximately one hour after the procedure.The patient is currently reported to be doing "great.".

Brand Name
WEB LOW PROFILE SL-USA W4-6-3FOR US
Common Device Name
INTRASACCULAR FLOW DISRUPTION DEVICE
Manufacturer (Section D)
SEQUENT MEDICAL, INC.
11 a columbia
aliso viejo, ca
MDR Report Key9827495
Report Number2032493-2020-00061
Device Sequence Number2929654
Product Code OPR
UDI-Device Identifier00854111006099
UDI-Public(01)00854111006099(11)181221(17)220122(10)18122103
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date01/22/2022
Device Model NumberFGA25060-030
Device Catalogue NumberFGA25060-030
Device Lot Number18122103
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2020
Initial Report FDA Received Date03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;